# SDR FL80981

- Difficulty date: April 16, 2002
- Submitted: May 9, 2002
- Operation: Air carrier
- Aircraft: N4112K
- Make and model: Piper PA-31-350
- Aircraft serial: 318353006
- Engine: Lyc TIO540J2BD
- System (JASC): 7414 · Magneto/Distributor
- Part: Contactor
- Part number: IO382584
- Condition: Loose
- Location: Rt Mag Lt Eng
- Part time: 975 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED INOPERATIVE RIGHT MDG ON LEFT ENGINE.  UPON INSPECTION OF MAGNETO, THE CONTACT ASSEMBLY WAS FOUND TO BE THE CAUSE.  THE TWO RIVETS THAT HOLD THE CAM FOLLOWER ONTO THE CONTACT ASSEMBLY WERE LOOSE.  ITLOOKS LIKE THE SLOT HEADS HAVE WORN INTO THE CAM FOLLOWER MANUAL.
